# SDR SWAA2015051239587

- Difficulty date: April 2, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 70,838 hours, 66,806 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: 6573719
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER DOOR FRAME AFT SWEEP PANEL BRACKET CLIP CRACKED.  R & R BRACKET IAW SRM.
